# SDR SIMA20120815004

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 30,547 hours, 28,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC10020002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND MOST AFT OVERHEAD AISLE EMERGENCY LIGHT BURNED OUT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 EMERGENCY EXIT CEILING LIGHT ASSEMBLY IAW AMM 33-50-08.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
